# SDR AALA201712279021

- Difficulty date: December 25, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 23,564 hours, 9,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING CRUISE IT WAS DISCOVERED THE 4L DOOR EMERGENCY LIGHT COVER WAS MISSING. REPLACED MISSING LENS PER AMM 33-51-01-201.
